# SDR A6WA202411058839

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 41,180 hours, 39,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R53618237
- Condition: Gouged
- Location: Zone 100
- Part time: 41,180 hours, 39,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO THE DAMAGE TO THE FUSELAGE SKIN AT FS607 AND STR17L- GOUGE.   AIRCRAFT REMOVED FROM SERVICE.  CUT AWAY EXISTING DOUBLER VISUAL INSPECTED FUSELAGE SKIN AT FS605 TOFS608 STR17L. NO ADDITIONAL DAMAGE FOUND. FABRICATED AND INSTALLED DOUBLER P/N 601R-53-61-8237-1  MATERIAL ALUMINUM CLAD 2024-T3, 0.063Ï¿½ THICKNESS, DIMENSIONS L= 12.300Ï¿½ X W= 7Ï¿½. FABRICATED AND INSTALLED TRIPLER P/N 601R53-61-8237-2, MATERIAL ALUMINUM CLAD 2024-T3, THICKNESS 0.063Ï¿½, DIMENSIONS L= 10.700Ï¿½ X W= 6Ï¿½. FABRICATED AND INSTALLED 2EA FILLERS P/N 601R-53-61-8237-3 MATERIAL ALUMINUM CLAD 2024-T3 THICKNESS 0.063 AND 0.050Ï¿½, DIMENSIONS L=3.500Ï¿½ X W=2.300.  PE
